I am currently on 40 mg. prozac and 5 mg. abilify. I started with 30 mg. prozac 8 weeks ago then was increased to 40 mg. 4 weeks ago. The abilify was added 4 weeks ago also. I was starting to feel better but in the last two days I've been have quite a bit of anxiety. Can it be from the abilify or would the side effects have started sooner?
Yes,it can .When my son killed himself,they put me on Prozac.It began to control my mind and I had little thoughts for myself. It seemed to be telling me what to do and not the reverse. Heart beat faster, high blood pressure, mygraines, breathing faster. it took months to come down from the effects and told I was allergic to prozac.
If you have recently started Prozac & did not take before, my experience after 23 years of 40 prozac it took me the entire summer beore the Prozac worked, & then it worked well. It takes a while for your brain & body to adjust to prozac; it will be some time before you really know how you react. I would not have taken Abilify until after a minimum of 9 - 12 weeks on Prozac. I am staying with 2.5 Abilify for 12 weeks before I make a more permanent decision; & from reading here I will ask dr. should we take prozac back to 30 day. It's slow but the alternative could be seriously dangerous, in my judgment.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2012 • 7 answers
Posted 14 Nov 2012 • 4 answers
Posted 30 Sep 2013 • 7 answers
Posted 17 Dec 2013 • 2 answers
Posted 4 Jul 2016 • 3 answers